MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37603
Medical Device Problem Codes Malposition of Device (2616); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date is approximate.Month and year are confirmed valid.Section d references the main component of the system.Other medical products in use during the event include: brand name activa; product id 3387s-40 (lot: va25s3a); product type: 0200-lead; implant date (b)(6) 2020, date medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient¿s system had been turned off and non-operable since 2021 after it was discovered that the lead was incorrectly placed and not programmable.The caller mentioned that in 2021, the patient was using 5 volts of energy and depleting implantable neurostimulator (ins) batteries quickly.The patient now requires a brain mri.Patient services reviewed mri guidelines and transferred the caller to nas for assistance from a local manufacturer representative.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received from a manufacturer representative clarifying that the patient's ins was programmed at 5 volts in 2020, causing batteries to go through pretty quickly.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22710860
Report Number3004209178-2025-13178
Device Sequence Number21235411
Product Code MHY
UDI-Device Identifier00643169864214
UDI-Public(01)00643169864214(17)210228
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number37603
Device Catalogue Number37603
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date09/03/2025
Date Device Manufactured09/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexFemale